Description

Indoor & Outdoor Allergies,Non-Drowsy relief of sneezing,runny nose,itchy,watery eyes,itchy throat or nose. 45 tablets.

Ingredients:

Active ingredient (in each tablet) - Purpose.
Loratadine 10 mg - Antihistamine.
Inactive ingredients: Corn Starch, Lactose Monohydrate, Magnesium Stearate.

Directions:

Adults and children 6 years and over: 1 tablet daily; not more than 1 tablet in 24 hours.
Children under 6 years of age: ask a doctor.
Consumers with liver or kidney disease: ask a doctor.
Other information:
Tamper-evident: do not use if foil seal under cap, printed with "sealed for your protection" is missing, open or broken.
Store between 20 degrees to 25 degrees C (68 degrees to 77 degrees F).

View All:

OTC Pharmacy

CUSTOMERS WHO BOUGHT THIS ITEM ALSO BOUGHT